# SDR HNAA2023050200149

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 43,975 hours, 39,853 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WITH E2 A/I VALVE ON MEL E2 A/I FAIL ON EICAS MSG DISPLAYED WHEN IN ICE CONDITION, AND OVERRIDE KNOB IN ENG OR ALL POSITION  FACT  01MAY23  20:57  PHL
R&R'S E2 A/I VALVE IN REFERENCE TO AMM 30-21-01 R&R'S E2 A/I PRESSURE TRANSDUCER IN REFERENCE TO AMM 30-21-06. PERFORMED A/I VALVE TEST IAW AMM 30-00-00. OPS TEST SATISFACTORY OK FOR SERVICE AT THIS TIME.
